# SDR CALA2023050301343

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 75,185 hours, 31,425 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plug
- Part number: 31742130006
- Condition: Unknown
- Location: Eng 2 Plug B4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED BOROSCOPE ACCESS PLUG B4 AT BURNER SECTION, REINSTALL AFTER BORO INSP. VERIFIED TORQUE ,SAFETY & SECUIRTY OF #2 ENG B4 BORO PLUG PER GMM 09-10-05. REMOVED #2 ENG BURNER SECTION BORO ACCESS PLUG B4. REINSTALLED #2 ENG BURNER SECTION BOROSCOPE PLUG B4.
